Automatic entry to WIN a $150 giftcard for Vitasave with any Genuine Health purchase


Sisu NAC (N-acetylcysteine) 600 mg
5/5 stars
NAC was recommended by my husband's respirologist to help him breath better. It seems to help and I would recommend it.
Rating: 5 - 2 votes


Sisu NAC (N-acetylcysteine) 600 mg

120 vegicaps

In stock

Product ID: S02627

Expiration: March 2018

Retail : $28.09

Vitasave: $24.19 (Save 13%)

All prices in CAD
secured site

Share and Get $10:

  • Description
  • Ingredients
  • Suggested Use
  • Reviews

Sisu NAC (N-cetylcysteine)


The familiar symptoms of cold and flu including head and body aches, sinus and chest congestion, and coughing and sneezing, are all indications that the cold or flu virus has significantly multiplied and your body is working to expel it and destroy affected cells. Over-the-counter drugs are only partly effective at suppressing only some of the symptoms and are associated with negative side effects. You can prevent respiratory infections from starting by boosting your immune system with NAC (N-acetyl-L-cysteine). Research shows that even if you do get a cold or the flu, NAC significantly decreases the severity of symptoms. NAC helps to increase levels of glutathione, which is considered the “master antioxidant” in the body and an important part of your cold defense system. Boosted by NAC, glutathione helps to protect your lungs against respiratory illness. NAC also decreases the frequency of flare-ups and symptoms of chronic bronchitis.


    • High-potency NAC
    • Boosts the immune system and reduces symptoms of colds and flu
    • Reduces incidence of chronic bronchitis
    • Protects against second-hand cigarette smoke
    • Helps replenish glutathione
    • NAC boosts the immune system
    • The natural sulfur content of NAC is what gives the product its distinctive odour

Directions: Take 1-2 capsules daily or as directed by a health care practitioner.



Medicinal Ingredients
Servings Size: 1 VegCaps
Servings Per Container: 120
 Amount per Serving
N-acetylcysteine (NAC)600 mg
Non-medicinal ingredients: Magnesium stearate (vegetable), silicon dioxide, maltodextrin, hypromellose (vegetarian capsule)
Contains no dairy, peanuts, or tree nuts.
Take 1-2 capsules daily or as directed by a health care practitioner.

Your Cart

Total $0.00

You have no items in your shopping cart.